# SDR DJFA20120711001

- Difficulty date: July 11, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- Aircraft time: 8,704 hours, 7,284 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED HEARING A POPPING SOUND, FOLLOWED BY A BURNING ODOR.  THE ODOR DISSIPATED AFTER A SHORT TIME AND THE ACFT LANDED SAFELY AT DESTINATION.  MX WAS UNABLE TO FIND ANY DISCREPANCIES.   DISCREPANCY HAS NOT REPEATED.
